One thing that having prostate cancer has taught me is reaction to procedures, drugs, treatments can be very different from one person to another. You may have ADT SE later on that may be minor but I believe you will have still have some sort of SE before your 6 months is over.
Had my first 3 month shot mid Sept/18 and was very active after mid Nov/18 with very little reaction to the Lupron. Early December, I noticed that I could not climb the hills CC skiing as easily as when starting in early November. Libido was dropping at this time, hot flashes a minor night time experience but generally, my regular personality did not change. Now close to 4 months into treatment, I haven't gained weight but I have lost a lot of muscle and replaced it with fat around the belly. I definately have slowed down on rigerous activities even though I try to stay as active as possible..
Hopefully, your future situation with ADT will be nothing more than a minor disrution on your life. Let us know in a few months time what SE the Lupron has had on you.
Age =69, 12/12 psa=6.6, DRE, lump on prostate. 1/13 BX, 2 of the 8 core biopsies PCa, G=3+4=60%, 4+3=40% of tumor, CT=NEG, BS=NEG,CS= T3A N1. RRP with LN, 4/13. BX, 2mm in LN. 13 cc gland PSA= 2.8 6/13, PSA=3.1 12/13, PSA=2.82 3/18, PSA=1.17 6/18, PSMA PET scan 8/18= 2 presacral LN+ , 3 weeks Casodex 9/18, 6 months Lupron 9/18, 6 weeks RT 11/18https://daveincoldstream.blogspot.com